MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER HEAD BIOLOX OPTION 32; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER HEAD BIOLOX OPTION 32; HIP CERAMIC BALL HEAD
Model Number 01.29.231H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 september 2020.Lot 189670: (b)(4) items manufactured and released on 30-jan-2019.Expiration date: 2024-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch review performed on 02 april 2020: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot 1910285: (b)(4) items manufactured and released on 24-jan-2020.Expiration date: 2024-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 2 months after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner and the surgery was completed successfully.

Brand Name
MECTACER HEAD BIOLOX OPTION 32
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10566032
Report Number3005180920-2020-00629
Device Sequence Number19509209
Product Code LZO
UDI-Device Identifier07630030809330
UDI-Public07630030809330
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2024
Device Model Number01.29.231H
Device Catalogue Number01.29.231H
Device Lot Number189670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;